Adam Bzowski
Implications of conformal invariance in momentum space
Bzowski, Adam; McFadden, Paul; Skenderis, Kostas
Abstract
We present a comprehensive analysis of the implications of conformal invariance for 3-point functions of the stress-energy tensor, conserved currents and scalar operators in general dimension and in momentum space. Our starting point is a novel and very effective decomposition of tensor correlators which reduces their computation to that of a number of scalar form factors. For example, the most general 3-point function of a conserved and traceless stress-energy tensor is determined by only five form factors. Dilatations and special conformal Ward identities then impose additional conditions on these form factors. The special conformal Ward identities become a set of first and second order differential equations, whose general solution is given in terms of integrals involving a product of three Bessel functions (‘triple-K integrals’). All in all, the correlators are completely determined up to a number of constants, in agreement with well-known position space results. In odd dimensions 3-point functions are finite without renormalisation while in even dimensions non-trivial renormalisation in required. In this paper we restrict ourselves to odd dimensions. A comprehensive analysis of renormalisation will be discussed elsewhere.
Citation
Bzowski, A., McFadden, P., & Skenderis, K. (2014). Implications of conformal invariance in momentum space. Journal of High Energy Physics, 2014(03), Article 111. https://doi.org/10.1007/jhep03%282014%29111
Journal Article Type | Article |
---|---|
Acceptance Date | Feb 17, 2014 |
Online Publication Date | Mar 25, 2014 |
Publication Date | Mar 25, 2014 |
Deposit Date | Oct 26, 2017 |
Publicly Available Date | Jun 12, 2018 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2014 |
Issue | 03 |
Article Number | 111 |
DOI | https://doi.org/10.1007/jhep03%282014%29111 |
Public URL | https://durham-repository.worktribe.com/output/1345517 |
Related Public URLs | https://arxiv.org/abs/1304.7760 |
Files
Published Journal Article
(1.5 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
© The Author(s) 2014 Open Access This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
Renormalisation of IR divergences and holography in de Sitter
(2024)
Journal Article
Shift operators from the simplex representation in momentum-space CFT
(2023)
Journal Article
A handbook of holographic 4-point functions
(2022)
Journal Article
Conformal correlators as simplex integrals in momentum space
(2021)
Journal Article
Double copy structure and the flat space limit of conformal correlators in even dimensions
(2020)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search